# SDR 9624793222

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 8077
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1L CHECK, FOUND CORROSION ON THE FRAME 20 FLOORBEAM AT RBL 1640.  REPAIRED BEAM (P/N D53112785201) PER EA 32-106167.
